MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, PRO MCKESSON TMXMG/DL
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Shaking/Tremors (2515)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation - customer declined replacement as no product malfunction occurred.Adverse event report is being submitted due to symptoms related to diabetes ¿ shakiness & urinary frequency.Note: manufacturer contacted customer in a follow-up call on 29-dec-2020 to ensure the patient condition improved and initial concern is resolved - able to establish contact with customer who stated that did not currently have any diabetic symptoms.The customer reported calling the pharmacy due to having increased urination.Customer stated that the pharmacist had advised her to contact her doctor, so she had called her doctor's office; but customer did not disclose who exactly she had spoken with or the advise given.Customer had tested using the meter and had obtained results in the 70's and then in the 100's.Customer stated she had been advised that "maybe did not eat enough.".
 
Event or Problem Description
Consumer had called for training on performing a blood test.During the call a blood test was performed by the customer fasting and produced test result of 52 mg/dl using the meter.Customer was not concerned with the result.Customer stated that she has a poor diet and has not been eating.At the time of the call, the customer reported feeling shaky but medical attention was not needed at the time.Customer had no further concerns regarding the product.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-feb-2021: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Most likely underlying root cause: mlc-073: user not familiar with system ifu.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11181464
Report Number1000113657-2021-00034
Device Sequence Number3920125
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/22/2022
Device Model NumberMETER, PRO MCKESSON TMXMG/DL
Device Catalogue NumberRE4H01P-43
Device Lot NumberMX4335S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/22/2020
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;